zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The contraction principle for set valued mappings on a metric space with a graph. (English) Zbl 1201.54029
Summary: Let (X,d) be a metric space and F:XX be a set valued mapping. We obtain sufficient conditions for the existence of a fixed point of the mapping F in the metric space X endowed with a graph G such that the set V(G) of vertices of G coincides with X and the set of edges of G is E(G)={(x,y):(x,y)X×X}.
54H25Fixed-point and coincidence theorems in topological spaces
65J15Equations with nonlinear operators (numerical methods)
47H10Fixed point theorems for nonlinear operators on topological linear spaces
[1]Kirk, W. A.; Goebel, K.: Topics in metric fixed point theory, (1990)
[2]Granas, A.; Dugundji, J.: Fixed point theory, (2003)
[3]Tarski, A.: A lattice theoretical fixed point and its application, Pacific J. Math. 5, 285-309 (1955) · Zbl 0064.26004
[4]Nadler, S. B.: Multivalued contraction mappings, Pacific J. Math. 30, 475-488 (1969) · Zbl 0187.45002
[5]Beg, I.; Azam, A.: Fixed points of asymptotically regular multivalued mappings, J. aust. Math. soc. (Series A) 53, No. 3, 313-326 (1992) · Zbl 0765.54036
[6]Daffer, P. Z.: Fixed points of generalized contractive multivalued mappings, J. math. Anal. appl. 192, 655-666 (1995) · Zbl 0835.54028 · doi:10.1006/jmaa.1995.1194
[7]Daffer, P. Z.; Kaneko, H.; Li, W.: On a conjecture of S. Reich, Proc. amer. Math. soc. 124, 3159-3162 (1996) · Zbl 0866.47040 · doi:10.1090/S0002-9939-96-03659-3
[8]Feng, Y.; Liu, S.: Fixed point theorems for multivalued contractive mappings and multivalued caristi type mappings, J. math. Anal. appl. 317, 103-112 (2006) · Zbl 1094.47049 · doi:10.1016/j.jmaa.2005.12.004
[9]Klim, D.; Wardowski, D.: Fixed point theorems for set-valued contractions in complete metric spaces, J. math. Anal. appl. 334, 132-139 (2007) · Zbl 1133.54025 · doi:10.1016/j.jmaa.2006.12.012
[10]Reich, S.: Fixed points of contractive functions, Boll. unione. Mat. ital. (4), No. 5, 26-42 (1972) · Zbl 0249.54026
[11]Rhoades, B. E.: A comparison of various definitions of contractive mappings, Trans. amer. Math. soc. 226, 257-290 (1977) · Zbl 0365.54023 · doi:10.2307/1997954
[12]Qing, C. Y.: On a fixed point problem of reich, Proc. amer. Math. soc. 124, 3085-3088 (1996) · Zbl 0874.47027 · doi:10.1090/S0002-9939-96-03428-4
[13]Zeidler, E.: Nonlinear functional analysis and its applications I: Fixed point theorems, (1985)
[14]Beg, I.: Fixed points of fuzzy multivalued mappings with values in fuzzy ordered sets, J. fuzzy math. 6, No. 1, 127-131 (1998) · Zbl 0909.47055
[15]Echenique, F.: A short and constructive proof of Tarski’s fixed point theorem, Internat. J. Game theory 33, No. 2, 215-218 (2005) · Zbl 1071.91002 · doi:10.1007/s001820400192
[16]Fujimoto, T.: An extension of Tarski’s fixed point theorem and its application to isotone complementarity problems, Math. program. 28, 116-118 (1984) · Zbl 0526.90084 · doi:10.1007/BF02612716
[17]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2003) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[18]Altun, I.; Simsek, H.: Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl. 2010, 17 (2010) · Zbl 1197.54053 · doi:10.1155/2010/621469
[19]Altun, I.; Durmaz, G.: Some fixed point theorems on ordered cone metric spaces, Rend. circ. Mat. Palermo 58, 319-325 (2009) · Zbl 1184.54038 · doi:10.1007/s12215-009-0026-y
[20]Altun, I.; Damjanovic, B.; Doric, D.: Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. math. Lett. (2009)
[21]Beg, I.; Butt, A. R.: Fixed point for set valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear anal. 71, 3699-3704 (2009) · Zbl 1176.54028 · doi:10.1016/j.na.2009.02.027
[22]Beg, I.; Butt, A. R.: Fixed point for weakly compatible mappings satisfying an implicit relation in partially ordered metric spaces, Carpathian J. Math. 25, No. 1, 1-12 (2009) · Zbl 1199.54207
[23]Drici, Z.; Mcrae, F. A.; Devi, J. V.: Fixed point theorems in partially ordered metric space for operators with PPF dependence, Nonlinear anal. 67, 641-647 (2007) · Zbl 1127.47049 · doi:10.1016/j.na.2006.06.022
[24]Harjania, J.; Sadarangani, K.: Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear anal. 71, 3403-3410 (2009) · Zbl 1221.54058 · doi:10.1016/j.na.2009.01.240
[25]Harjani, J.; Sadarangani, K.: Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear anal. 72, 1188-1197 (2010) · Zbl 1220.54025 · doi:10.1016/j.na.2009.08.003
[26]Kadelburg, Z.; Pavlovic, M.; Radenovic, S.: Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. math. Appl. 59, 3148-3159 (2010) · Zbl 1193.54035 · doi:10.1016/j.camwa.2010.02.039
[27]Nieto, J. J.; Pouso, R. L.; Rodríguez-López, R.: Fixed point theorems in ordered abstract spaces, Proc. amer. Math. soc. 135, 2505-2517 (2007) · Zbl 1126.47045 · doi:10.1090/S0002-9939-07-08729-1
[28]Nieto, J. J.; Rodríguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[29]Nieto, J. J.; Rodríguez-López, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. Sin. engl. Ser. 23, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[30]O’regan, D.; Petrusel, A.: Fixed point theorems for generalized contraction in ordered metric spaces, J. math. Anal. appl. 341, 1241-1252 (2008) · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[31]Petrusel, A.; Rus, I. A.: Fixed point theorems in ordered L-spaces, Proc. amer. Math. soc. 134, 411-418 (2005) · Zbl 1086.47026 · doi:10.1090/S0002-9939-05-07982-7
[32]Jachymski, J.: The contraction principle for mappings on a metric space with a graph, Proc. amer. Math. soc. 1, No. 136, 1359-1373 (2008) · Zbl 1139.47040 · doi:10.1090/S0002-9939-07-09110-1
[33]Lukawska, G. G.; Jachymski, J.: IFS on a metric space with a graph structure and extension of the kelisky–rivlin theorem, J. math. Anal. appl. 356, 453-463 (2009) · Zbl 1171.28002 · doi:10.1016/j.jmaa.2009.03.023
[34]Diestel, R.: Graph theory, (2000)
[35]Assad, N. A.; Kirk, W. A.: Fixed point theorems for set-valued mappings of contractive type, Pacific J. Math. 43, No. 3, 553-562 (1972) · Zbl 0239.54032